# SDR RAIA2009081000001

- Difficulty date: August 3, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,628 hours, 23,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, CREW REPORTED THAT THE AFT OVERHEAD AISLE EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE RESECURED A LOOSE WIRE TO THE LIGHT ASSEMBLY.
